# SDR UIEA2020111302389

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,681 hours, 18,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3796
- Condition: Malfunctioned
- Location: Lt Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK BITE ON MX PAGE.  LEFT PACK SURGING, T/S BITE INDICATES TEMP CONTROL VALVE & TRANSFERRED TO MDDR 137549, PER DDG 21-51-01-01, CAT C.  PERFORMED BITE TEST OF LT CONTROLLER, PER FIM TASK 21-51 FT 844, "TEMP CONT VALVE" FAULT LIGHT ON PANEL.  REMOVED AND REPLACED LT TEMP CONT VALVE, IAW B767 AMM 21-51-12.  OPERATIONS CHECK GOOD.  THIS ACTION CLEARS DMI NR 137549.  RE-ACTIVATED FLOW CONTROL VALVE.  MXC NOTIFIED, PLACARD REMOVED DISP: DP 1622Z.
